# SDR ASAA2016121421271

- Difficulty date: December 14, 2016
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 40,178 hours, 11,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496377
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT ZEE ANGLE CRACKED BS 747.  ACFT GROUNDED.  REPAIRED THE ZEE ANGLE IAW SRM 53-00-53-2R-5, BETWEEN BS 747 AND 787.
